# SDR SWAA113643

- Difficulty date: May 11, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 85,704 hours, 58,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, L1 DOOR EMERGENCY LIGHT BULB INOP.  RELAMPED PER MM.
